# SDR GLBA20091120AB

- Difficulty date: November 20, 2009
- Submitted: November 25, 2009
- Operation: Air carrier
- Aircraft: N96ZK
- Make and model: Emb EMB-120ER
- Aircraft serial: 120096
- Aircraft time: 37,662 hours, 40,671 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Clamp
- Part number: NAS19220575
- Condition: Loose
- Location: Naca Vent
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN FLIGHT, THE RT PACK BEGAN TO ODOR OF SMOKE.  PILOTS TURNED OFF THE PACK AND NO FURTHER PROBLEMS WERE NOTED. THEY REPORTED THEY WERE AT FLIGHT LEVEL 250.  MX TROUBLESHOT THE SYS AND FOUND THE DUCTING FROM NACA VENT TO BE LOOSE CAUSING INSUFFICIENT AIRFLOW TO THE RT PACK. MX REMOVED AND REPLACED THE CLAMP AND OPS CHECKS WERE GOOD IAW EMB-120 21-00-00.
